Applied Mathematics

Volume 1, Issue 2 (July 2010)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

On Stable Reconstruction of the Impact in the System of Ordinary Differential Equations

HTML  Download Download as PDF (Size: 285KB)  PP. 118-123  
DOI: 10.4236/am.2010.12015    5,967 Downloads   12,459 Views   Citations

ABSTRACT

Approach to expansion of an opportunity of the reception the guaranteed estimation for a problem of reconstruction the impact within the limits of the dynamical algorithm is considered in the article.

Cite this paper

A. Vdovin and S. Rubleva, "On Stable Reconstruction of the Impact in the System of Ordinary Differential Equations," Applied Mathematics, Vol. 1 No. 2, 2010, pp. 118-123. doi: 10.4236/am.2010.12015.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.